MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL
Model Number M0061903240
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event was approximated to (b)(4) 2021 based on the date the manufacturer became aware of the event.Medical device problem code a0401 captures the reportable event of stent shaft break.The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a tria ureteral stent was used during a procedure.The event date is unknown.During preparation, the stent fell apart when the physician attempted to use it.The procedure was completed and it was unknown what model of stent was used to complete the procedure.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: date of event was approximated to january 1, 2021 based on the date the manufacturer became aware of the event.Block h6: medical device problem code a0401 captures the reportable event of stent shaft break.Block h10: the returned tria ureteral stent was analyzed, and a visual evaluation noted that it was detached in bladder coil and it still having their suture load, however, it was cut.During a functional analysis use a mandrel of 0,039" and pass through stent without resistance finally caught their side ports of the renal coil stretched out.No other issues with the device were noted.The reported event was confirmed.According to the product analysis, evidence found with the bladder coil detach and side port holes of renal coil stretch out.This is an issue that possible could be caused by operational factors, interaction of the device with the suture string such as an entanglement during preparation.It is possible that an excess of force applied to the suture string during the set up could damage it and cause the found issue.Consequently, affect the performance of the device.Therefore, adverse event related to procedure is selected as the most probable root cause for the complaint.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.
 
Event or Problem Description

Brand Name
TRIA SOFT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15099809
Report Number3005099803-2022-03890
Device Sequence Number19862573
Product Code FAD
UDI-Device Identifier08714729959915
UDI-Public08714729959915
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K191609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2024
Device Model NumberM0061903240
Device Catalogue Number1983-02
Device Lot Number0028112612
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2022
Supplement Date Received by Manufacturer08/03/2022
Initial Report FDA Received Date07/25/2022
Supplement Report FDA Received Date08/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown